# SDR SWAA2022021693288

- Difficulty date: June 3, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS BROKEN / DUE TO THE EXTENT OF DAMAGE ON PANEL 242XF; REPLACED WITH NEW PANEL IAW SRM 51-10-02-0G-0 PAR 9; AIPC 53-21-00-36B AND D3 TECHNOLOGIES DRAWING D1040M0003 REV A
